Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 366, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 20, 2019, 11:29 PM CDT for 7 counties in Oklahoma. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 20, 2019, 11:29 PM CDT (04:29 UTC)
- Expired
- Oct 21, 2019, 12:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Adair County, OK, Cherokee County, OK, Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK
The radar
The Western Arkansas radar (KSRX), 75 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 20, 11:32 PM CDT | TSTM WND GST 70 | 2 W Hulbert, OK | WIND GUSTS ESTIMATED AT 60 TO 70MPH WEST OF HULBERT AT THE TRI B NURSERY. |
| Oct 20, 11:40 PM CDT | TSTM WND DMG | Braggs, OK | ROOF TORN OFF OF A BARN IN BRAGGS. |
| Oct 20, 11:40 PM CDT | TSTM WND GST 74 | Tahlequah, OK | EMERGENCY MANAGER RELAYED A REPORT FROM A DEPUTY DIRECTOR THAT MEASURED A GUST TO 74MPH IN TAHLEQUAH. NO DAMAGE HAS BEEN REPORTED SO FAR. |
| Oct 21, 12:05 AM CDT | TSTM WND DMG | Bunch, OK | SEVERAL TREES DOWN. ESTIMATED WIND GUSTS TO 75 MPH. |
| Oct 21, 12:05 AM CDT | TSTM WND GST 65 | 5 Wnw Westville, OK | MESONET REPORTS WIND GUST TO 65MPH AT WESTVILLE SITE. |
| Oct 21, 12:05 AM CDT | TORNADO | 4 Sw Siloam Springs, OK | A TORNADO UPROOTED TREES AND DESTROYED OUTBUILDINGS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 20, 8:27 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
690
WUUS54 KTSA 210429
SVRTSA
OKC001-021-061-091-101-135-145-210515-
/O.NEW.KTSA.SV.W.0366.191021T0429Z-191021T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1129 PM CDT Sun Oct 20 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northern Haskell County in southeastern Oklahoma...
Northeastern McIntosh County in southeastern Oklahoma...
Sequoyah County in east central Oklahoma...
Adair County in northeastern Oklahoma...
Southeastern Wagoner County in northeastern Oklahoma...
Cherokee County in east central Oklahoma...
Muskogee County in east central Oklahoma...
* Until 1215 AM CDT.
* At 1128 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northwest of Muskogee to 4 miles south of
Fort Gibson to near Warner to 3 miles west of Enterprise, moving
east at 80 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Muskogee... Tahlequah...
Sallisaw... Stilwell...
Fort Gibson... Warner...
Westville... Vian...
Gore... Porum...
Okay... Webbers Falls...
Hulbert... Watts...
Marble City... Braggs...
Tamaha... Tullahassee...
Brushy... Adair State Park...
This includes Interstate 40 in Oklahoma between mile markers 271 and
314.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
&&
A Tornado Watch remains in effect until 300 AM CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.
LAT...LON 3546 9444 3522 9545 3529 9545 3530 9549
3548 9539 3570 9536 3581 9556 3616 9456
TIME...MOT...LOC 0428Z 247DEG 68KT 3578 9539 3573 9528 3551 9530 3524
9544
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Lacy1 follow-up statement
347
WWUS54 KTSA 210451
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1151 PM CDT Sun Oct 20 2019
OKC091-145-210500-
/O.CAN.KTSA.SV.W.0366.000000T0000Z-191021T0515Z/
McIntosh OK-Wagoner OK-
1151 PM CDT Sun Oct 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCINTOSH AND
SOUTHEASTERN WAGONER COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.
LAT...LON 3546 9444 3527 9525 3558 9526 3584 9522
3592 9525 3616 9456
TIME...MOT...LOC 0450Z 247DEG 59KT 3596 9499 3583 9492 3561 9498 3534
9513
$$
OKC001-021-061-101-135-210515-
/O.CON.KTSA.SV.W.0366.000000T0000Z-191021T0515Z/
Haskell OK-Sequoyah OK-Adair OK-Cherokee OK-Muskogee OK-
1151 PM CDT Sun Oct 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHEASTERN HASKELL...SEQUOYAH...ADAIR...CHEROKEE AND EASTERN
MUSKOGEE COUNTIES...
At 1150 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Tahlequah to 5 miles north of
Cherokee Landing State Park to 2 miles east of Lake Tenkiller State
Park to 5 miles north of Stigler, moving east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Tahlequah... Sallisaw...
Stilwell... Westville...
Vian... Gore...
Webbers Falls... Hulbert...
Watts... Marble City...
Braggs... Tamaha...
Brushy... Adair State Park...
Christie... Greenleaf State Park...
Pumpkin Center... Maryetta...
Cookson... Brushy Lake State Park...
This includes Interstate 40 in Oklahoma between mile markers 280 and
314.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms have produced
wind damage in Braggs. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows.
&&
A Tornado Watch remains in effect until 300 AM CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.
LAT...LON 3546 9444 3527 9525 3558 9526 3584 9522
3592 9525 3616 9456
TIME...MOT...LOC 0450Z 247DEG 59KT 3596 9499 3583 9492 3561 9498 3534
9513
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 6:49 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Oct 20, 6:49 PM CDT, 4 hours 40 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 649 PM CDT Sun Oct 20 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Cloud cover will continue to increase from west to east over the next few hours as a cold front approaches the CWA. Thunderstorms are expected to develop along/near the boundary and move into the CWA over the next couple of hours and push through the CWA with the movement of the front. Will continue with VCTS and Tempo groups for timing of the greatest thunderstorm coverage. Strong winds...periods of MVFR conditions and possible severe weather will be possible within the thunderstorms. Storms look to clear Western Arkansas by 12z with clearing skies and west to northwesterly winds behind the front. During the day Monday...mostly clear skies and gusty west to northwesterly winds are forecast. && .PREV DISCUSSION... /Issued 340 PM CDT Sun Oct 20 2019/ DISCUSSION... Sfc pressure falls continue to intensify this afternoon across western OK ahead of the impressive wave currently moving into central CO. Deeper low level moisture is currently just south of Interstate 20 corridor through central / eastern TX and will continue to drawn northward ahead of the advancing cold front. Data has remained consistent for several days in developing impressive wind fields across the region tonight including strong shear within the lowest levels. The larger uncertainty has been the northward extent of the deeper moisture and the resultant impacts on instability profiles. Trends within the past 24hrs have been for a more northward surge of moisture through eastern OK / western AR before the cold front passes. Fcst soundings offer differing levels of sfc based inhibition, however a consistent idea is that any remaining inhibition should remain rather shallow. Given the strong synoptic scale forcing overspreading the area tonight, pattern evolution supports an increased risk of severe storms beginning early evening across central OK and quickly spreading eastward through the evening. Any sustained cellular storms early in the evening are likely to become supercells with a large hail / wind threat. Evolution into broken line segments is likely with time as forcing further intensifies. The strengthening low level wind fields will continue to support locally damaging wind potential as well as quickly evolving small scale circulations. The event should remain rather progressive with the cold front clearing western AR well before sunrise Monday. Breezy winds will follow the cold front with only a minor cool down Monday into Tuesday. The pattern evolution by late week differs amongst extended data w/ GFS progressive and the ECMWF developing a closed low over the southern Plains. An uptick in late week precip chances will accompany either scenario with the duration of the rain chances into next weekend the larger uncertainty. The associated cold front does look rather strong with a notable cool down likely for late in the week. && .PRELIMINARY POINT TEMPS/POPS... TUL 50 69 42 68 / 90 0 0 0 FSM 54 69 43 68 / 100 0 0 0 MLC 51 70 42 69 / 100 0 0 0 BVO 46 68 39 69 / 70 0 0 0 FYV 49 65 39 63 / 100 0 0 0 BYV 52 67 42 64 / 100 0 0 0 MKO 49 66 41 67 / 100 0 0 0 MIO 48 65 40 65 / 100 0 0 0 F10 49 68 42 69 / 100 0 0 0 HHW 54 71 44 70 / 100 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....20
Hazardous weather outlook, Oct 20, 10:08 PM CDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1008 PM CDT Sun Oct 20 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1008 PM CDT Sun Oct 20 2019 ...SEVERE STORMS ONGOING THIS EVENING... ...A FEW STRONG TORNADOES POSSIBLE TONIGHT MAINLY SOUTH OF I-40... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA...Mainly southeast of I-44...greatest threat along and south of I-40. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Much of Eastern Oklahoma and all of Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Along and southeast of I-44. FLASH FLOOD. RISK...Elevated. AREA...Along and southeast of I-44. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Along and southeast of I-44. ONSET...Ongoing. DISCUSSION... Clusters of strong to severe thunderstorms will continue across northeast this evening with the threat for large hail to golf balls and very heavy rain. Additional severe thunderstorm development is expected across all of eastern Oklahoma and northwest Arkansas overnight ahead of a strong cold front with the potential for very large hail, damaging winds and localized flash flooding. Very strong wind fields ahead of the front will support the potential for a few strong tornadoes, mainly south of I-40. The severe threat is expected to shift east of the region late tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY and TUESDAY...No Hazards. WEDNESDAY...Thunderstorm Potential...Hind Potential. THURSDAY...Thunderstorm Potential. FRIDAY and SATURDAY...No Hazards. EXTENDED DISCUSSION... The next storm system and cold front will bring a chance for storms Wednesday night into Thursday. Instability will be lacking with this system, thus the coverage and intensity of storms will be low. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Oct 20, 10:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1043 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL DRUMRIGHT 35.99N 96.60W
10/20/2019 E2.50 INCH CREEK OK PUBLIC
HAIL SIZE ESTIMATED FROM PICTURE ON SOCIAL MEDIA. TIME IS
ESTIMATED FROM RADAR.
&&
SNIDERLocal storm report, Oct 20, 11:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL 1 W HENRYETTA 35.44N 96.00W
10/20/2019 E0.75 INCH OKMULGEE OK TRAINED SPOTTER
DIME SIZE HAIL WITH POWER OUTAGES REPORTED ON THE WEST
SIDE OF HENRYETTA.
1057 PM HAIL 1 W HENRYETTA 35.44N 96.00W
10/20/2019 E0.75 INCH OKMULGEE OK TRAINED SPOTTER
DIME SIZE HAIL ALONG WITH POWER OUTAGES REPORTED ON THE
WEST SIDE OF HENRYETTA.
&&
SNIDERLocal storm report, Oct 20, 11:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND GST 4 SSW HOFFMAN 35.44N 95.87W
10/20/2019 M82 MPH MCINTOSH OK TRAINED SPOTTER
SPOTTER MEASURED AN 82MPH WIND GUST 4 MILES SSW OF
HOFFMAN.
&&
SNIDERLocal storm report, Oct 20, 11:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND DMG 1 S MORRIS 35.59N 95.86W
10/20/2019 OKMULGEE OK EMERGENCY MNGR
POWER OUTAGES IN RURAL AREAS WEST OF MORRIS. POWER LINES
AROUND A VEHICLE SOUTH OF MORRIS.
&&
SNIDERLocal storm report, Oct 20, 11:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 4 WNW EUFAULA 35.31N 95.65W
10/20/2019 M61 MPH MCINTOSH OK MESONET
EUFAULA MESONET SITE REPORTED A GUST OF 61MPH.
&&
SNIDERLocal storm report, Oct 20, 11:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TSTM WND DMG CHECOTAH 35.47N 95.52W
10/20/2019 MCINTOSH OK TRAINED SPOTTER
3 TO 4 INCH TREE LIMBS DOWN IN AND AROUND CHECOTAH. POWER
IS OUT ALL OVER TOWN.
&&
SNIDERThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 8:16 PM CDT | Special Weather Statement | TSA | Creek | 29 min |
| Oct 20, 8:18 PM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Oct 20, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 18 min |
| Oct 20, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 15 min |
| Oct 20, 8:43 PM CDT | Special Weather Statement | TSA | Pawnee | 32 min |
| Oct 20, 8:50 PM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Oct 20, 8:53 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Oct 20, 8:54 PM CDT | Special Weather Statement | TSA | Okfuskee | 36 min |
| Oct 20, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 45 min |
| Oct 20, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 35 min |
| Oct 20, 9:12 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 33 min |
| Oct 20, 9:14 PM CDT | Special Weather Statement | TSA | Wagoner | 31 min |
| Oct 20, 9:15 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| Oct 20, 9:22 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 38 min |
| Oct 20, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 35 min |
| Oct 20, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| Oct 20, 9:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Washington | 42 min |
| Oct 20, 9:37 PM CDT | Special Weather Statement | TSA | Tulsa | 23 min |
| Oct 20, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Washington | 34 min |
| Oct 20, 9:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Oct 20, 9:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 44 min |
| Oct 20, 9:48 PM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 3 hr |
| Oct 20, 9:59 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 27 min |
| Oct 20, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 47 min |
| Oct 20, 10:14 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 29 min |
| Oct 20, 10:16 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 29 min |
| Oct 20, 10:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 24 min |
| Oct 20, 10:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 37 min |
| Oct 20, 10:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 49 min |
| Oct 20, 10:34 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Oct 20, 10:38 PM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 3 hr |
| Oct 20, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Okmulgee, Rogers, Tulsa, Wagoner | 16 min |
| Oct 20, 10:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 47 min |
| Oct 20, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Oct 20, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 31 min |
| Oct 20, 11:34 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 41 min |
| Oct 20, 11:41 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 16 min |
| Oct 20, 11:59 PM CDT | Tornado Warning | TSA | Adair | 31 min |
| Oct 21, 12:02 AM CDT | Tornado Warning | TSA | Adair, Delaware | 28 min |
| Oct 21, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 41 min |
| Oct 21, 12:07 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 53 min |
| Oct 21, 12:11 AM CDT | Special Weather Statement | TSA | Haskell | 34 min |
| Oct 21, 12:30 AM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
| Oct 21, 12:34 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 26 min |
| Oct 21, 12:41 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 49 min |
| Oct 21, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 48 min |
| Oct 21, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 41 min |
| Oct 21, 1:27 AM CDT | Special Weather Statement | TSA | McCurtain | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.